Alert archive / Colorado / Winter Storm Warnings in 2007
Winter Storm Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Nov 22, 2007, 2:50 PM MST for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Nov 23, 2007, 2:00 AM MST. It was in force for 13 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 22, 2007, 2:50 PM MST (21:50 UTC)
- In effect from
- Nov 23, 2007, 2:00 AM MST
- Expired
- Nov 23, 2007, 3:13 PM MST
- In force
- 13 hr
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 23, 9:10 AM MST | SNOW 1 | Creede, CO | |
| Nov 23, 9:10 AM MST | SNOW 1 | N Creede, CO | |
| Nov 23, 9:10 AM MST | SNOW 8 | 8 Sw South Fork, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.8 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 222150 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 250 PM MST THU NOV 22 2007 ...SIGNIFICANT SNOW EXPECTED OVER THE SOUTHERN MOUNTAINS TONIGHT AND FRIDAY... .A WINTER STORM WILL PRODUCE A PERIOD OF MODERATE TO HEAVY SNOW OVER SOUTHERN COLORADO BEGINNING LATE TONIGHT...AND CONTINUING OVER THE AREA ON FRIDAY. THE HEAVIEST SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA GARITA...AND SANGRE DE CRISTO MOUNTAIN RANGES. COZ068-230400- /O.UPG.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/ /O.NEW.KPUB.WS.W.0009.071123T0900Z-071124T0000Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 250 PM MST THU NOV 22 2007 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT. MODERATE TO HEAVY SNOW WILL BEGIN FALLING AFTER MIDNIGHT TONIGHT. PERIODS OF SNOW WILL CONTINUE ON FRIDAY. 8 TO 12 INCHES OF SNOW ARE EXPECTED...WITH HIGHER AMOUNTS POSSIBLE OVER THE SOUTHWESTERN SLOPES. SOUTHWESTERN WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW. STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ073>075-230400- /O.EXA.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...BLANCA PEAK...CUCHARA...STONEWALL...WESTON... SPANISH PEAKS 250 PM MST THU NOV 22 2007 ...SNOW ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THIS ADVISORY INCLUDES THE SANGRE DE CRISTO MOUNTAINS. SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY SUNRISE FRIDAY. PERIODS OF MODERATE TO BRIEFLY HEAVY SNOW WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE TAPERING OFF TO FLURRIES FRIDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ COZ066-067-230400- /O.CON.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- INCLUDING...NORTH PASS...SOUTH FORK...CREEDE 250 PM MST THU NOV 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THIS ADVISORY INCLUDES THE EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT...AND THE LA GARITA MOUNTAINS. SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT...BECOMING HEAVY AT TIMES BY SUNRISE FRIDAY. PERIODS OF MODERATE TO BRIEFLY HEAVY SNOW WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE TAPERING OFF TO FLURRIES FRIDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ ROSE
4 follow-up statements
000 WWUS45 KPUB 230345 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 845 PM MST THU NOV 22 2007 ...SIGNIFICANT SNOW EXPECTED OVER THE SOUTHERN MOUNTAINS LATE TONIGHT AND FRIDAY... .A WINTER STORM SYSTEM MOVING ACROSS THE FOUR CORNERS REGION WILL PRODUCE A PERIOD OF MODERATE TO HEAVY SNOW OVER SOUTHERN COLORADO BEGINNING LATE TONIGHT...AND CONTINUING OVER THE AREA ON FRIDAY. THE HEAVIEST SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA GARITA...AND SANGRE DE CRISTO MOUNTAIN RANGES. COZ068-231100- /O.CON.KPUB.WS.W.0009.071123T0900Z-071124T0000Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 845 PM MST THU NOV 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT. LIGHT TO MODERATE SNOW WILL BEGIN FALLING AFTER MIDNIGHT ACROSS THE EASTERN SAN JUAN MOUNTAINS...WITH PERIODS OF SNOW...HEAVY AT TIMES...CONTINUING THROUGH THE DAY FRIDAY. TOTAL SNOWFALL AMOUNTS BETWEEN 8 TO 14 INCHES ARE EXPECTED BY FRIDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER THE SOUTH AND SOUTHWEST FACING SLOPES. SOUTHWESTERN WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW. STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ066-067-073>075-231100- /O.CON.KPUB.SN.Y.0012.071123T0900Z-071124T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...BLANCA PEAK... CUCHARA...STONEWALL...WESTON...SPANISH PEAKS 845 PM MST THU NOV 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THIS ADVISORY INCLUDES THE LA GARITA AND SANGRE DE CRISTO MOUNTAINS AND THE UPPER RIO GRANDE VALLEY. LIGHT SNOW WILL DEVELOP AFTER MIDNIGHT...WITH SNOW...HEAVY AT TIMES...CONTINUING THROUGH THE DAY FRIDAY...BEFORE TAPERING OFF TO FLURRIES FRIDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 231117 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 417 AM MST FRI NOV 23 2007 ...SIGNIFICANT SNOW EXPECTED OVER THE SOUTHERN MOUNTAINS LATE TONIGHT AND FRIDAY... .A WINTER STORM SYSTEM MOVING ACROSS THE FOUR CORNERS REGION WILL PRODUCE PERIODS OF MODERATE TO HEAVY SNOW OVER SOUTHERN COLORADO TODAY. THE HEAVIEST SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA GARITA...AND SANGRE DE CRISTO MOUNTAIN RANGES. COZ068-231730- /O.CON.KPUB.WS.W.0009.000000T0000Z-071124T0000Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 417 AM MST FRI NOV 23 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT. PERIODS OF SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY FRIDAY. TOTAL SNOWFALL AMOUNTS BETWEEN 8 TO 14 INCHES ARE EXPECTED BY LATE THIS AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER THE SOUTH AND SOUTHWEST FACING SLOPES. SOUTHWESTERN WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW. STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ072-231730- /O.EXA.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- INCLUDING...LA VETA PASS...PONCHA PASS 417 AM MST FRI NOV 23 2007 ...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE LOWER ELEVATIONS OF THE NORTHERN SANGRE DE CRISTO MOUNTAINS. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY...BEFORE TAPERING OFF TO FLURRIES THIS EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ COZ066-067-073>075-231730- /O.CON.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...BLANCA PEAK... CUCHARA...STONEWALL...WESTON...SPANISH PEAKS 417 AM MST FRI NOV 23 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS ADVISORY INCLUDES THE LA GARITA AND SANGRE DE CRISTO MOUNTAINS AND THE UPPER RIO GRANDE VALLEY. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY...BEFORE TAPERING OFF TO FLURRIES THIS EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 231704 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1004 AM MST FRI NOV 23 2007 ...SNOW CONTINUES OVER SOUTHERN COLORADO... .A WINTER STORM SYSTEM MOVING ACROSS THE FOUR CORNERS REGION WILL PRODUCE AREAS OF SNOW OVER SOUTHERN COLORADO TODAY. THE HEAVIEST SNOWFALL WILL OCCUR OVER THE EASTERN SAN JUAN...LA GARITA...AND SANGRE DE CRISTO MOUNTAIN RANGES. COZ068-232330- /O.CON.KPUB.WS.W.0009.000000T0000Z-071124T0000Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 1004 AM MST FRI NOV 23 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS WARNING INCLUDES THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT. PERIODS OF SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH TODAY. TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED BY LATE THIS AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER THE SOUTH AND SOUTHWEST FACING SLOPES. SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW. STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ066-067-072>075-232330- /O.CON.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...LA VETA PASS... PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON... SPANISH PEAKS 1004 AM MST FRI NOV 23 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THIS ADVISORY INCLUDES THE LA GARITA MOUNTAINS...THE SANGRE DE CRISTO MOUNTAINS AND THE UPPER RIO GRANDE VALLEY. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY...BEFORE TAPERING OFF TO FLURRIES THIS EVENING. TOTAL ACCUMULATIONS OF 5 TO 9 INCHES ARE EXPECTED OVER THE ADVISORY AREA...WITH THE HEAVIEST AMOUNTS ON SOUTH AND SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ LW
000 WWUS45 KPUB 232213 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 313 PM MST FRI NOV 23 2007 ...WINTER STORM WINDING DOWN OVER SOUTHERN COLORADO... .AN UPPER LEVEL LOW PRESSURE SYSTEM DROPPED TO THE FOUR CORNERS REGION EARLY FRIDAY AND WILL MOVE SLOWLY ACROSS COLORADO TONIGHT. THE HEAVIEST SNOWFALL WAS ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS. SNOW WILL TAPER TO FLURRIES TONIGHT AS THE WEATHER SYSTEM MOVES INTO THE CENTRAL PLAINS. ADDITIONAL SNOWFALL SHOULD BE LESS THAN 3 INCHES OVERNIGHT. COZ068-232315- /O.CAN.KPUB.WS.W.0009.000000T0000Z-071124T0000Z/ EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CUMBRES PASS...WOLF CREEK PASS 313 PM MST FRI NOV 23 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE WINTER STORM WARNING. THE WINTER STORM SYSTEM WILL MOVE SOUTH AND EAST TONIGHT WITH SNOW ENDING GRADUALLY FROM WEST TO EAST. THE STORM SYSTEM BROUGHT 2 TO 8 INCHES OF NEW SNOW TO THE SAN JUAN MOUNTAINS BY FRIDAY AFTERNOON. ADDITIONAL SNOWFALL TONIGHT WILL BE LESS THAN 3 INCHES. $$ COZ066-067-072>075-232315- /O.CAN.KPUB.SN.Y.0012.000000T0000Z-071124T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...LA VETA PASS... PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON... SPANISH PEAKS 313 PM MST FRI NOV 23 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE SNOW ADVISORY. THE WINTER STORM SYSTEM WILL MOVE SOUTH AND EAST TONIGHT WITH SNOW ENDING GRADUALLY FROM WEST TO EAST. THE STORM SYSTEM BROUGHT 2 TO 8 INCHES OF NEW SNOW TO THE SANGRE DE CRISTO MOUNTAINS WITH 3 TO 5 INCHES ACROSS TELLER COUNTY. ADDITIONAL SNOWFALL TONIGHT WILL BE LESS THAN 3 INCHES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Nov 22, 4:31 AM MST, 10 hours 19 minutes earlier.
Area forecast discussion, Nov 22, 4:31 AM MST, 10 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 431 AM MST THU NOV 22 2007 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...LOW CLOUDS AND SOME VERY LIGHT SNOW CONTINUE OVER PORTIONS OF THE INTERSTATE 25 CORRIDOR. ONE PATCH OF CLOUDS IS OVER EL PASO COUNTY EXTENDING INTO FREMONT COUNTY. THE SECOND SIGNIFICANT PATCH IS WEST OF TRINIDAD ALONG THE SOUTH SLOPES OF THE SPANISH PEAKS AND EASTERN SLOPES OF THE SANGRE DE CRISTOS. THESE AREAS OF LOW CLOUDS ARE IN REGIONS FAVORED FOR SOUTHERLY COMPONENT FLOW. MESONET AND AWOS OBSERVATIONS INDICATE UPSLOPE IS SHALLOW WITH LIGHT WESTERLY WINDS AROUND WALSENBURG AND KTAD WINDS TURNED SOUTHWEST DURING THE PAST HOUR. .TODAY...THE REMAINING LOW CLOUDS OVER THE INTERSTATE 25 CORRIDOR SHOULD DISSIPATE BY LATE MORNING. GRIDS HAVE THE LOW CLOUDS UNDER 15Z THEN GRADUALLY DISSIPATING BY 18Z. NAM SOUNDINGS SUGGEST LOW CLOUDS DISSIPATING A COUPLE HOURS EARLIER...BUT NAM TENDS TO DISSIPATE THE LOW CLOUDS TOO QUICKLY. OTHERWISE...A PARTLY TO MOSTLY SUNNY DAY WITH CHILLY DAYTIME MAXIMUMS ESPECIALLY ALONG AND EAST OF THE EASTERN MOUNTAINS. PREVIOUS GRIDS FOLLOWED MAV NUMBERS CLOSELY AND ONLY MINOR CHANGES WERE MADE. MAXIMUMS IN SAN LUIS VALLEY WERE WARMED A FEW DEGREES TO BECOME CLOSER TO MAV AND OBSERVED TEMPERATURES ON WEDNESDAY. .TONIGHT...SHORTWAVE OVER THE PACIFIC NORTHWEST CONTINUES TO MOVE SOUTHEAST REACHING SOUTHERN UTAH BY 12Z FRIDAY. SOUTHWEST FLOW AHEAD OF THE SYSTEM DEVELOPS OVER THE REGION DURING THE NIGHT. BY 09Z THE STRONGER SOUTH TO SOUTHWEST FLOW REACHES THE EASTERN SAN JUAN MOUNTAINS ALONG WITH THE MOISTURE. THE SNOW ADVISORY WILL START AT THIS TIME AND CONTINUE INTO FRIDAY...SEE LONG TERM DISCUSSION BELOW. OVERNIGHT...THERE WILL BE A SHARP SOUTH TO NORTH CUTOFF TO THE PRECIPITATION...AND POPS DECREASE SIGNIFICANTLY NORTH OF THE EASTERN SAN JUANS. ISOLATED POPS WERE KEPT OVER THE REMAINING MOUNTAINS...SAN LUIS VALLEY...AND SOUTHERN PLAINS CLOSE TO THE NEW MEXICO BORDER. OVER THE REMAINDER OF THE AREA...SOUTHWEST FLOW ALOFT WILL INCREASE MIDDLE AND UPPER LEVEL CLOUDINESS. GENERALLY MINOR CHANGES WERE MADE TO THE REMAINING GRIDS. --PGW-- .LONG TERM... (FRIDAY THROUGH NEXT THURSDAY) UPPER WAVE DROPPING SOUTH ACROSS THE WESTERN U.S. SPLITS...WITH NORTHERN PORTION EJECTING EASTWARD ACROSS COLORADO DURING THE DAY FRIDAY. BEST UPWARD MOTION WITH THIS SYSTEM WILL MOVE ACROSS SOUTHERN ZONES...WITH SNOWFALL REACHING INTO THE ADVISORY CATEGORY OVER THE SAN JUANS BY LATE MORNING FRIDAY. REMAINDER OF THE AREA WILL SEE LIGHT SNOW DEVELOPING FRIDAY MORNING...WITH BEST ACCUMULATION FAR SOUTHERN ZONES DURING THE DAY. SUPPOSE IF EVERYTHING COMES TOGETHER WE COULD SEE 1 TO 2 INCHES HERE IN KPUB BY EVENING...WITH LIGHTER AMOUNTS OF AN INCH OR LESS ACROSS KCOS. SOME LINGERING PRECIP FRIDAY NIGHT AS SYSTEM PULLS AWAY...ESPECIALLY ALONG THE NM BORDER. FOR SAT/SUN...WESTERN PORTION OF THE TROUGH CLOSES OFF A LOW WHICH DROPS WELL SOUTH OF THE AREA INTO MEXICO...WITH LITTLE IMPACT ON COLORADO WEATHER AFTER FRIDAY NIGHT. WEAK LEE TROUGH RETURNS SATURDAY NIGHT INTO SUNDAY...WITH GENERAL WARMING TREND BEGINNING...THOUGH SNOW COVER WILL TEMPER THINGS SLIGHTLY...ESPECIALLY SATURDAY AFTERNOON. RELATIVELY WARM AGAIN MONDAY AHEAD OF NEXT UPPER TROUGH...WITH GFS LOOKING MUCH WEAKER WITH THIS SYSTEM THAN OVERDEVELOPED ECMWF. LOW POPS AND MILD TEMPERATURES FOR TUE/WED LOOK FINE FOR NOW. POTENTIAL FOR MAJOR WEATHER SYSTEM TO IMPACT THE AREA SOMETIME BETWEEN WED AND SAT AS BOTH ECMWF AND GFS HAVE A DEEP TROUGH OVER THE WESTERN STATES...BUT GIVEN TREMENDOUS VARIABILITY AND TIMING DIFFERENCES AMONG THE VARIOUS MEDIUM RANGE MODELS...WILL LET DAY SHIFT MAKE ANY CHANGES BEYOND DAY 5. --PETERSEN && .AVIATION...LOW CLOUDS...FOG...AND FLURRIES OVER EL PASO COUNTY...FREMONT COUNTY...AND SOUTHERN SLOPES OF SPANISH PEAKS SHOULD DISSIPATE BY LATE MORNING. OTHERWISE...EXPECT VFR CONDITIONS THROUGH THE DAY. TONIGHT...IFR CONDITIONS WILL DEVELOP OVER THE EASTERN SAN JUANS WITH APPROACHING SYSTEM...WITH SNOW STARTING BY 09Z. SOME MOUNTAIN OBSCUREMENT IS ALSO POSSIBLE IN THE REMAINING MOUNTAINS WITH ISOLATED SNOW SHOWERS. MID LEVEL CLOUD DECK AND WEAKER UPSLOPE WILL HAMPER DEVELOPMENT OF LOW CLOUDS ON THE PLAINS TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 2 AM TO 5 PM MST FRIDAY FOR COZ066>068. && 06/10
Hazardous weather outlook, Nov 22, 6:56 AM MST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MST THU NOV 22 2007 COZ058>089-093>099-231400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MST THU NOV 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW WILL DEVELOP AFTER MIDNIGHT OVER THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS. UP TO 4 INCHES OF SNOW ARE POSSIBLE IN THESE LOCATIONS BY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO HEAVY SNOW WILL CONTINUE OVER THE SAN JUAN AND LA GARITA MOUNTAINS FRIDAY...WITH STORM TOTAL SNOWFALL OF 5 TO 10 INCHES LIKELY BY FRIDAY EVENING. OVER THE REMAINDER OF THE AREA...MAINLY LIGHT SNOW WILL DEVELOP FRIDAY MORNING...TAPERING OFF TO FLURRIES BY EARLY SATURDAY MORNING. THE EASTERN MOUNTAINS WILL SEE ACCUMULATIONS OF 1 TO 3 INCHES BY FRIDAY NIGHT...WITH 3 TO 6 INCHES POSSIBLE OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS NEAR THE NEW MEXICO BORDER. OVER THE PLAINS AND I-25 CORRIDOR...SNOWFALL WILL GENERALLY AVERAGE 2 INCHES OR LESS...WITH SLIGHTLY HIGHER AMOUNTS FROM TRINIDAD SOUTH TO RATON PASS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT OVER THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 4:55 AM MST | Snow Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 5 more | 34 hr |
Nearby
Winter Storm Warnings in Colorado, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.